# SDR 96ZZZM222

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND FLOOR BEAM CORROSION, FS 1309, LBL 45. REMOVED CORROSION PER SRM 51-10-3, REPAIRED BEAM PER SRM 53-05, FIGURE 20A.
